Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the group of sign $ (0,3;2,4,\infty)$ and the functions belonging to it


Author: John Wesley Young
Journal: Trans. Amer. Math. Soc. 5 (1904), 81-104
MSC: Primary 14H55
MathSciNet review: 1500662
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H55

Retrieve articles in all journals with MSC: 14H55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1904-1500662-6
PII: S 0002-9947(1904)1500662-6
Article copyright: © Copyright 1904 American Mathematical Society